Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 358, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 30, 2023, 12:05 AM EDT for 5 counties in Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2023, 12:05 AM EDT (04:05 UTC)
- Expired
- Jul 30, 2023, 12:29 AM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clayton County, GA, DeKalb County, GA, Henry County, GA, Newton County, GA, Rockdale County, GA
The radar
The Atlanta radar (KFFC), 45 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.1 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1393 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1711 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
192
WUUS52 KFFC 300405
SVRFFC
GAC063-089-151-217-247-300445-
/O.NEW.KFFC.SV.W.0358.230730T0405Z-230730T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1205 AM EDT Sun Jul 30 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Rockdale County in north central Georgia...
South central DeKalb County in north central Georgia...
Central Henry County in north central Georgia...
Northeastern Clayton County in north central Georgia...
West central Newton County in north central Georgia...
* Until 1245 AM EDT.
* At 1205 AM EDT, a severe thunderstorm was located over Hidden
Valley Park, or 10 miles northeast of Jonesboro, moving southeast
at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
McDonough, Stockbridge, Hidden Valley Park, Blacksville, Rex,
Panola Mountain State Park, Flippen, Richardson Park, Ellenwood,
Kelleytown, Oak Hill, and Eagles Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3363 8431 3369 8419 3355 8401 3351 8396
3349 8401 3339 8417
TIME...MOT...LOC 0405Z 327DEG 21KT 3362 8421
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
344
WWUS52 KFFC 300417
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1217 AM EDT Sun Jul 30 2023
GAC063-089-300427-
/O.CAN.KFFC.SV.W.0358.000000T0000Z-230730T0445Z/
DeKalb GA-Clayton GA-
1217 AM EDT Sun Jul 30 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DEKALB AND
NORTHEASTERN CLAYTON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3359 8424 3360 8425 3364 8416 3364 8414
3363 8414 3363 8413 3351 8396 3349 8401
3339 8417 3358 8426
TIME...MOT...LOC 0417Z 327DEG 19KT 3358 8418
$$
GAC151-217-247-300445-
/O.CON.KFFC.SV.W.0358.000000T0000Z-230730T0445Z/
Rockdale GA-Henry GA-Newton GA-
1217 AM EDT Sun Jul 30 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR SOUTHWESTERN ROCKDALE...CENTRAL HENRY AND WEST CENTRAL NEWTON
COUNTIES...
At 1217 AM EDT, a severe thunderstorm was located over Richardson
Park, or 9 miles north of McDonough, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
McDonough, Stockbridge, Hidden Valley Park, Blacksville, Panola
Mountain State Park, Flippen, Richardson Park, Kelleytown, Oak Hill,
and Eagles Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3359 8424 3360 8425 3364 8416 3364 8414
3363 8414 3363 8413 3351 8396 3349 8401
3339 8417 3358 8426
TIME...MOT...LOC 0417Z 327DEG 19KT 3358 8418
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$427
WWUS52 KFFC 300429
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1229 AM EDT Sun Jul 30 2023
GAC151-217-247-300438-
/O.CAN.KFFC.SV.W.0358.000000T0000Z-230730T0445Z/
Rockdale GA-Henry GA-Newton GA-
1229 AM EDT Sun Jul 30 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ROCKDALE...
CENTRAL HENRY AND WEST CENTRAL NEWTON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 3359 8424 3360 8425 3364 8416 3364 8414
3363 8414 3363 8413 3351 8396 3349 8401
3339 8417 3358 8426
TIME...MOT...LOC 0424Z 327DEG 21KT 3352 8413
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 10:27 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jul 29, 10:27 PM EDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1027 PM EDT Sat Jul 29 2023 ...Evening Update... .UPDATE... Issued at 1019 PM EDT Sat Jul 29 2023 Cold-pool sustained convection continues to affect northeast portions of the CWA late this evening. While there has been a general weakening trend, particularly for the western portion of this complex, a few cells continue to reinvigorate. Expect an overall weakening trend to continue through the next hour or two, but an isolated strong/severe risk for gusty winds will remain possible during this time before further diminishing. Higher uncertainty remains regarding the ongoing MCS across the Tennessee Valley. The general expectation will be a diminishing trend with this activity as well, though there is a nonzero chance some weakening vestige of this activity enters northwest Georgia later tonight. A severe threat is not expected. RW && .SHORT TERM... (This evening through Sunday) Issued at 314 PM EDT Sat Jul 29 2023 Summer shows no sign of slowing down as temps spike tomorrow and into Monday. As the flow transitions today from NW to W; temps and dewpoints have the potential to increase into heat advisory and even Excessive Heat criteria in some of the southern parts of the CWA. South and east of a line from Columbus to Augusta dew points could reach as high as 75 with temperatures maxing out around 97. This combination puts our Heat Indices at 105+ for Sunday afternoon. There are some variables here that may prevent us from reaching excessive heat criteria; 1.) The potential for afternoon convection across the area forecasted to reach our criteria. This may play a limiting factor in how high our temps climb. 2.) Model discrepancy; Whether we hit our excessive heat criteria will depend largely on dewpoint values in the afternoon. Some models are running a little on the drier side with Td's reaching the low 70s instead of the mid to upper 70s. While this might not seem like much they can make a big difference in how high the HI gets. Given all of this, we have opted to go for a Heat Advisory for Sunday. We'll continue to monitor conditions carefully and upgrade to Excessive Heat if necessary. This afternoon, we're expecting another day of Isolated thunderstorms across the CWA. The main focus according to the CAMs looks like it will stay east of the ATL metro area and along/south of the I-20 corridor. There is the potential for a few of these storms to have damaging winds and heavy rain given the abundance of instability this morning along and west of a low pressure system on the Carolinas. Vaughn && .LONG TERM... (Monday morning through next Friday) Issued at 314 PM EDT Sat Jul 29 2023 The ridge over the southwestern US will begin to shift eastward over the southern Plains at the beginning of the long term forecast period. As a frontal boundary moves through associated with the upper level trough over the eastern CONUS, drier conditions will prevail through the beginning of the work week. Despite the influence of NWly flow that typically keeps us on our toes with MCS's, the drier than average airmass (ranging from 0.75 to 1.5 inches of PWATs) that will be ushered in is expected to result in lower PoPs through Wednesday, with the best chances for precipitation remaining across the north Georgia mountains and further south closer to a boundary that looks to stall across north Florida. Thursday, PoP chances will increase as moisture returns to the forecast area and the high pressure moves further east. Models are suggesting the potential for organized storms riding the eastern periphery of the ridge will move through the forecast area Thursday afternoon. As the ridge to the west and trough to the east become less amplified through the end of the work week, our flow aloft becomes more zonal. More diurnal convective activity is expected through the weekend as moisture remains in place over the forecast area. Temperatures in the 90s Monday will trend cooler through mid week into the upper 80s and low 90s before warming gradually through the end of the long term. Heat index values will stay out of the triple digits for much of the period before they return to the forecast area by Friday. KAL && .AVIATION... (00Z TAFS) Issued at 730 PM EDT Sat Jul 29 2023 In general, VFR conditions are expected over the TAF period. TSRA complex currently in Tennessee is expected to gradually weaken and diminish before reaching ATL area sites tonight with additional TSRA complex over mid-MS Valley also expected to weaken before reaching ATL Sun AM. Uncertainty does remain, however, and a low-end chance for some of this activity reaching TAF sites exists but confidence is low. Otherwise, shra/tsra coverage favored to increase after 18Z Sun. Winds will remain W to NW 5-10 kts outside of TSRA. //ATL Confidence...00Z Update... Low to medium confidence on shra/tsra timing. High confidence on other elements. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 72 97 70 94 / 20 20 20 10 Atlanta 75 98 73 96 / 20 20 20 10 Blairsville 67 90 64 86 / 60 30 20 10 Cartersville 72 96 68 93 / 20 30 20 10 Columbus 74 100 75 98 / 20 30 20 10 Gainesville 72 97 70 93 / 30 30 20 10 Macon 72 100 71 97 / 20 30 20 10 Rome 72 97 70 94 / 20 30 20 0 Peachtree City 71 98 70 96 / 20 20 20 10 Vidalia 73 98 74 94 / 20 30 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory from 8 AM to 8 PM EDT Sunday for GAZ049>051- 059>062-069-071>076-078>086-089>098-102>113. && SHORT TERM...Vaughn LONG TERM....KAL AVIATION...RW
Hazardous weather outlook, Jul 29, 10:32 PM EDT, 1 hour 33 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1032 PM EDT Sat Jul 29 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-310245- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1032 PM EDT Sat Jul 29 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A few strong thunderstorms will remain possible through around midnight, mainly for east central portions of the area. The main risk with these storms will be gusty winds, frequent lightning, and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Isolated afternoon and evening thunderstorms are expected Sunday through Tuesday with increasing coverage possible later next week. Some of the storms could be strong with heavy rain, lightning and gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jul 29, 10:30 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1030 PM EDT Sat Jul 29 2023
GAZ027-034-036>038-047-049-300300-
Madison GA-Morgan GA-Walton GA-Gwinnett GA-Oglethorpe GA-Clarke GA-
Oconee GA-
1030 PM EDT Sat Jul 29 2023
...Strong thunderstorms will impact portions of Oconee, northwestern
Morgan, southern Gwinnett, Clarke, Walton, Oglethorpe and western
Madison Counties through 1100 PM EDT...
At 1030 PM EDT, a line of strong thunderstorms was along a line
extending from near Neese to Grayson, and moving southeast at 35 mph.
HAZARD...Winds up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Lawrenceville, Monroe, Watkinsville, Danielsville, Lexington, Athens,
Snellville, Lilburn, Loganville, Norcross, Grayson, Walnut Grove,
Winterville, Bogart, Crawford, North High Shoals, Colbert, Bostwick,
Arnoldsville, and Ila.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3380 8298 3373 8295 3369 8300 3376 8328
3369 8340 3369 8366 3379 8398 3376 8401
3395 8420 3395 8381 3389 8376 3391 8365
3404 8336 3419 8340 3426 8330 3425 8320
3418 8323 3396 8314 3390 8300 3394 8285
TIME...MOT...LOC 0230Z 329DEG 29KT 3411 8330 3392 8395
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AlbrightSpecial weather statement, Jul 29, 10:34 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1034 PM EDT Sat Jul 29 2023
GAZ038-039-051-062-300300-
Taliaferro GA-Wilkes GA-Warren GA-Oglethorpe GA-
1034 PM EDT Sat Jul 29 2023
...A strong thunderstorm will impact portions of northwestern Warren,
Taliaferro, Wilkes and eastern Oglethorpe Counties through 1100 PM
EDT...
At 1033 PM EDT, a strong thunderstorm was over Newtown, or near
Washington, moving south at 20 mph.
HAZARD...Winds up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Washington, Crawfordville, Tignall, Rayle, Sharon, Delhi, Holliday
Park, Newtown, Danburg, Lyneville, Vesta, Carters Grove, Jacksons
Crossroads, Ficklin, Cadley, Mallorysville, Lundberg, Robinson,
Norman, and Metasville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3366 8251 3364 8256 3365 8258 3363 8258
3361 8265 3345 8259 3349 8280 3358 8301
3362 8300 3362 8298 3366 8295 3369 8300
3401 8293 3397 8278 3399 8265 3386 8261
3387 8257 3383 8260 3380 8258 3364 8248
TIME...MOT...LOC 0233Z 000DEG 19KT 3378 8278
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AlbrightSpecial weather statement, Jul 29, 10:45 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1045 PM EDT Sat Jul 29 2023
GAZ027-038-300300-
Madison GA-Oglethorpe GA-
1045 PM EDT Sat Jul 29 2023
...A strong thunderstorm will impact portions of north central
Oglethorpe and eastern Madison Counties through 1100 PM EDT...
At 1045 PM EDT, a strong thunderstorm was over Paoli, or near
Danielsville. This storm was nearly stationary.
HAZARD...Winds up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Danielsville, Comer, Carlton, Watson Mill Bridge State Park, Point
Peter, and Paoli.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3426 8312 3423 8308 3417 8310 3415 8306
3411 8303 3410 8304 3408 8300 3405 8299
3403 8293 3402 8294 3401 8293 3391 8295
3390 8300 3396 8314 3418 8323 3425 8320
3424 8317 3427 8311
TIME...MOT...LOC 0245Z 330DEG 3KT 3413 8311
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AlbrightSpecial weather statement, Jul 29, 11:00 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1100 PM EDT Sat Jul 29 2023
GAZ036>039-049>051-061-062-300330-
Taliaferro GA-Wilkes GA-Morgan GA-Hancock GA-Warren GA-Oglethorpe GA-
Clarke GA-Greene GA-Oconee GA-
1100 PM EDT Sat Jul 29 2023
...Strong thunderstorms will impact portions of Oconee, Warren,
central Morgan, northeastern Hancock, southeastern Clarke, Greene,
Taliaferro, Wilkes and Oglethorpe Counties through 1130 PM EDT...
At 1059 PM EDT, a line of strong thunderstorms was along a line
extending from near Barnett Shoals to near Norwood, and moving south
at 45 mph.
HAZARD...Winds up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Washington, Madison, Greensboro, Watkinsville, Warrenton,
Crawfordville, Lexington, Union Point, Winterville, Crawford, North
High Shoals, Bostwick, Arnoldsville, Woodville, White Plains, Siloam,
Norwood, Maxeys, Bishop, and Rayle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3366 8251 3364 8256 3365 8258 3363 8258
3363 8262 3362 8262 3360 8265 3346 8259
3341 8255 3332 8255 3331 8263 3327 8269
3332 8299 3351 8335 3371 8359 3381 8351
3383 8354 3399 8327 3376 8255 3365 8249
TIME...MOT...LOC 0259Z 341DEG 37KT 3380 8331 3343 8272
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AlbrightSpecial weather statement, Jul 29, 11:14 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1114 PM EDT Sat Jul 29 2023
GAZ032-033-045-300345-
North Fulton GA-Cobb GA-DeKalb GA-
1114 PM EDT Sat Jul 29 2023
...A strong thunderstorm will impact portions of northwestern DeKalb,
southeastern Cobb and central Fulton Counties through 1145 PM EDT...
At 1114 PM EDT, a strong thunderstorm was over Vinings, or near
Marietta, moving southeast at 25 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Marietta, Decatur, Sandy Springs, Smyrna, Dunwoody, East
Point, Chamblee, Doraville, Clarkston, Tucker, North Decatur, North
Atlanta, North Druid Hills, Midtown, Grant Park-Zoo Atlanta, Druid
Hills, Fair Oaks, Mount Bethel, and Vinings.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3400 8446 3389 8422 3387 8420 3385 8416
3369 8444 3370 8446 3386 8459
TIME...MOT...LOC 0314Z 308DEG 22KT 3389 8446
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 29, 11:44 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1144 PM EDT Sat Jul 29 2023
GAZ049>051-060>062-074>076-300415-
Taliaferro GA-Jefferson GA-Morgan GA-Washington GA-Putnam GA-
Hancock GA-Glascock GA-Warren GA-Greene GA-
1144 PM EDT Sat Jul 29 2023
...Strong thunderstorms will impact portions of southwestern Warren,
southeastern Morgan, central Putnam, Hancock, southern Greene,
Glascock, central Washington, southwestern Taliaferro and Jefferson
Counties through 1215 AM EDT...
At 1144 PM EDT, a line of strong thunderstorms was along a line
extending from near Carey to near Gough, and moving south at 25 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Eatonton, Sandersville, Greensboro, Louisville, Sparta, Gibson,
Wrens, Wadley, Davisboro, Stapleton, Bartow, White Plains, Avera,
Mitchell, Edge Hill, Phoenix, Reynolds at Lake Oconee, Edgehill,
Liberty, and Springfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3307 8229 3293 8227 3284 8232 3283 8238
3290 8256 3307 8292 3310 8306 3315 8311
3319 8326 3317 8333 3318 8340 3360 8330
3318 8225
TIME...MOT...LOC 0344Z 003DEG 23KT 3352 8323 3308 8213
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 8:11 PM EDT | Special Weather Statement | FFC | Webster | 34 min |
| Jul 29, 8:28 PM EDT | Special Weather Statement | FFC | Fannin | 32 min |
| Jul 29, 8:42 PM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 33 min |
| Jul 29, 8:45 PM EDT | Special Weather Statement | FFC | Gilmer, Murray | 30 min |
| Jul 29, 8:48 PM EDT | Special Weather Statement | FFC | Wilkes | 27 min |
| Jul 29, 9:08 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 37 min |
| Jul 29, 9:15 PM EDT | Special Weather Statement | FFC | Wilkes | 30 min |
| Jul 29, 9:32 PM EDT | Special Weather Statement | FFC | Hall | 28 min |
| Jul 29, 9:34 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Pickens | 26 min |
| Jul 29, 10:04 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Jackson, Madison | 26 min |
| Jul 29, 10:06 PM EDT | Special Weather Statement | FFC | Cherokee, Forsyth, Gwinnett | 24 min |
| Jul 29, 10:08 PM EDT | Special Weather Statement | FFC | Oglethorpe | 37 min |
| Jul 29, 10:22 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 23 min |
| Jul 29, 10:30 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee, Oglethorpe, Walton | 30 min |
| Jul 29, 10:34 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 26 min |
| Jul 29, 10:45 PM EDT | Special Weather Statement | FFC | Madison | 15 min |
| Jul 29, 11:00 PM EDT | Special Weather Statement | FFC | Greene, Oconee, Oglethorpe, Taliaferro, Warren, Wilkes | 30 min |
| Jul 29, 11:14 PM EDT | Special Weather Statement | FFC | Fulton | 31 min |
| Jul 29, 11:25 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 50 min |
| Jul 29, 11:44 PM EDT | Special Weather Statement | FFC | Glascock, Hancock, Jefferson | 31 min |
| Jul 30, 12:07 AM EDT | Special Weather Statement | FFC | Douglas | 38 min |
| Jul 30, 12:15 AM EDT | Special Weather Statement | FFC | Baldwin, Jefferson, Washington | 30 min |
| Jul 30, 12:37 AM EDT | Special Weather Statement | FFC | Fayette | 23 min |
| Jul 30, 12:55 AM EDT | Special Weather Statement | FFC | Emanuel | 35 min |
| Jul 30, 1:13 AM EDT | Special Weather Statement | FFC | Bibb | 32 min |
| Jul 30, 1:28 AM EDT | Special Weather Statement | FFC | Emanuel | 32 min |
| Jul 30, 12:54 PM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Jul 30, 1:17 PM EDT | Special Weather Statement | FFC | Fayette | 28 min |
| Jul 30, 2:09 PM EDT | Special Weather Statement | FFC | Fayette | 36 min |
| Jul 30, 2:10 PM EDT | Special Weather Statement | FFC | Macon | 35 min |
| Jul 30, 2:27 PM EDT | Special Weather Statement | FFC | Macon | 33 min |
| Jul 30, 2:28 PM EDT | Special Weather Statement | FFC | Pike | 32 min |
| Jul 30, 2:31 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Macon | 44 min |
| Jul 30, 2:35 PM EDT | Special Weather Statement | FFC | Harris, Muscogee, Talbot | 40 min |
| Jul 30, 2:36 PM EDT | Special Weather Statement | FFC | Meriwether | 24 min |
| Jul 30, 2:40 PM EDT | Special Weather Statement | FFC | Jones | 35 min |
| Jul 30, 2:43 PM EDT | Special Weather Statement | FFC | Butts | 32 min |
| Jul 30, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Monroe | 20 min |
| Jul 30, 2:53 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 52 min |
| Jul 30, 2:58 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones | 47 min |
| Jul 30, 3:04 PM EDT | Special Weather Statement | FFC | Webster | 26 min |
| Jul 30, 3:10 PM EDT | Special Weather Statement | FFC | Peach | 35 min |
| Jul 30, 3:14 PM EDT | Special Weather Statement | FFC | Dooly, Houston | 31 min |
| Jul 30, 3:19 PM EDT | Special Weather Statement | FFC | Bibb, Monroe | 41 min |
| Jul 30, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 36 min |
| Jul 30, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Taylor | 47 min |
| Jul 30, 3:30 PM EDT | Special Weather Statement | FFC | Webster | 30 min |
| Jul 30, 3:30 PM EDT | Special Weather Statement | FFC | Treutlen | 45 min |
| Jul 30, 3:32 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 43 min |
| Jul 30, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | Sumter, Webster | 41 min |
| Jul 30, 3:42 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 48 min |
| Jul 30, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Putnam | 46 min |
| Jul 30, 3:48 PM EDT | Special Weather Statement | FFC | Pulaski | 42 min |
| Jul 30, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Schley, Sumter | 45 min |
| Jul 30, 4:08 PM EDT | Special Weather Statement | FFC | Bleckley, Twiggs | 52 min |
| Jul 30, 4:11 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Twiggs | 49 min |
| Jul 30, 4:19 PM EDT | Special Weather Statement | FFC | Peach | 26 min |
| Jul 30, 4:20 PM EDT | Special Weather Statement | FFC | Washington | 40 min |
| Jul 30, 4:28 PM EDT | Special Weather Statement | FFC | Dodge, Wilcox | 47 min |
| Jul 30, 4:30 PM EDT | Special Weather Statement | FFC | Hancock | 30 min |
| Jul 30, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 40 min |
| Jul 30, 4:37 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Wilcox | 53 min |
| Jul 30, 4:44 PM EDT | Special Weather Statement | FFC | Laurens, Wilkinson | 46 min |
| Jul 30, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wilkinson | 36 min |
| Jul 30, 4:55 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 50 min |
| Jul 30, 4:58 PM EDT | Special Weather Statement | FFC | Washington | 32 min |
| Jul 30, 5:09 PM EDT | Special Weather Statement | FFC | Telfair | 51 min |
| Jul 30, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 52 min |
| Jul 30, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Treutlen | 45 min |
| Jul 30, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 41 min |
| Jul 30, 5:45 PM EDT | Special Weather Statement | FFC | Montgomery | 30 min |
| Jul 30, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 43 min |
| Jul 30, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Montgomery, Treutlen | 51 min |
| Jul 30, 6:10 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.